# SDR USAA2013101400002

- Difficulty date: October 12, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 62,362 hours, 23,178 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: G6068
- Condition: Burned
- Location: Cockpit
- Part time: 11,988 hours, 3,505 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

ENROUTE, CAPTAIN'S WINDSHIELD BURNED, AND DELAMINATED.  AREA OF BURN AND DELAMINATION AT BASE OF WINDSHIELD TOWARD ACFT CENTERLINE, TWO SPOTS, APPROXIMATELY 6 INCHES IN LENGTH.   MAINTENANCE R & R NR 1 WINDOW ASSY ALSO R & R NR 1WINDOW HEAT CONTROLLER.
